Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from chyluria for a long period. Took some injections. Symptoms worsen on taking oily food. Advice?

hi i am residing in Saudi Arabia i have been suffering from chyluria since last 11 years i have consult with many doctors in indian hospital AIIMS (All india Institute of Medical science) doctor inject some medicine in my kidney through penis but after one year problem started again. when i start taking oily and milky food it start again. so sir pleas suggest me what to do.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
It is very common for recurrence of chyluria.
You can have a repeat session of injection & in all likelihood the problem may stop permanently.
Other option is to undergo surgery.
You also may try Alternative medicine in the form of Homeopathy,Ayurved
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor